Took DBol without nolvadex, got gyno, what next?

Discussion in 'Steroid Post Cycle Therapy and ASIH Treatment' started by CherryChillin, May 28, 2018.

  1. CherryChillin

    CherryChillin Member

    So, took some 50mg dianbol tabs, was using 1mg adex eod

    Got gyno overnight

    Upped the dose

    Got more gyno anyways

    Stopped takin dbol after a short period

    Realized I personally won’t take it again without therapeutic levels of tomoxifin in my blood.

    But, now I have some gyno and it is noticeable

    I’m assuming the only thing is surgery as it’s too late to letro zap it

    Any advices?
     
  2. ickyrica

    ickyrica Member AnabolicLab.com Supporter

    come on man....
     
    master.on, kaizoku and wedorecover like this.
  3. CherryChillin

    CherryChillin Member

    I’m serious brother, it felt like it started forming immediately, like noticeably!

    It’s figurative speech but it really felt as such.
     
  4. Eman

    Eman Member

    Go back in a time machine to yesterday and tell yourself not to use the dbol or you'll have gyno tomorrow (today)

    EXCEPT, if you do that, you'll never create this thread and I'll never give you this suggestion to go back in time... Time travel paradox.
     
  5. CherryChillin

    CherryChillin Member

    So anyways, took about a week to really see the gyno form.

    What should I do is my only option surgery at this point?
     
  6. Eman

    Eman Member

    You can try nolvadex or raloxifene. If that doesn't work, then yes, surgery is your only option if you have gyno.

    With that said, the timeline suggests you don't have gyno... Or you already had gyno and only now really noticed it due to the dbol exacerbating it.
     
  7. DrinkFlintWater

    DrinkFlintWater Member AnabolicLab.com Supporter

    Pics?
     
    CherryChillin and ickyrica like this.
  8. ickyrica

    ickyrica Member AnabolicLab.com Supporter

    The more you can provide OP, the better for my spank bank collection, um I mean the better we can help you.
     
  9. ickyrica

    ickyrica Member AnabolicLab.com Supporter

    @CherryChillin this^^^
     
    CherryChillin likes this.
  10. wedorecover

    wedorecover Member AnabolicLab.com Supporter

    I use letro works every time
     
    Worf, JJ408G and CherryChillin like this.
  11. Overnight gyno. That's a bitch.

    Try some nolva or Ralox, if all else fails, drop the Letro bomb. If that fails, save your money for a surgeon.
     
    CherryChillin and wedorecover like this.
  12. Texas.Redneck

    Texas.Redneck Member

    So many red flags here. I agree with all the guys about overnight. I don't think boobs just pop out overnight. However, I suspect you may be on the larger sized guy scale (although haven't seen any pics or metrics posted yet). If your bodyfat percentage wasn't at or around 15% when you started cycle then you shouldn't have been jacking around with steroids to begin with or at least not the highest aromatizing steroid on the market. If you are carrying like 20-30% bodyfat then wouldn't surprise me at all the fat on your chest converted to boobs. Also, sounds like Adex might be bunk as 1mg eod is a pretty decent dose. On 500mg of testosterone, I only need 0.5 adex e3d to keep my estro in check (i'm also lean to begin with always within 12-17% bf range so don't have to worry as much about aromatization).
     
    CherryChillin likes this.
  13. Texas.Redneck

    Texas.Redneck Member

    all the fat guys I knew in high school and college (like football lineman type) just busted out with man boobs after doing steroids. I'd see them a couple years later and I'm like wtf?!? I have to cover my eyes and not look at them....
     
  14. Worf

    Worf Member

    40mg nolva a day, 2.5mg letro 3x-4x week will Fry it. Unfortunately the letro will fry you.
     
    wedorecover likes this.
  15. master.on

    master.on Member

    To be completely honest
    save for the surgery.

    I was able to reverse diffuse puff nips with tiny dose Letro + bloodwork to make sure it's low normal, yet not crashed.

    nolva sucks as a long-term drug, and its vision sides can become permanent or hard to reverse. To make it worse, there's no evidence it really reverses hard gyno.

    Blurred vision vs thinner pockets?
    It's a no brainer, isn't it?